# SDR AWXA9700589

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: C8E389
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 14,448 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT APPROX 24,000, EICUS MESSAGE RIGHT ENGINE L/P PUMP FOLLOWED BY RIGHT ENGINE SHUT DOWN.  RESTARTED ENGINE AT 12,000.  LANDING IN PHX WAS NORMAL.  CHECKED CHIP PLUGS AND FOUND OK.  REPLACED BLEED VALVE CONTROL UNIT, PERFORMED AIRFLOW TEST NR 3 AND ALL PARAMETERS NORMAL.
